Alert archive / California / Wind Advisories in 2014

Wind Advisory 9, NWS Los Angeles, CA

February 9, 2014

NWS Los Angeles, CA issued this wind advisory at Feb 9, 2014, 9:05 AM PST. It took effect at Feb 9, 2014, 2:00 PM PST. It was in force for 37 hr.

The area

The counties it named.

The facts

Issued
Feb 9, 2014, 9:05 AM PST (17:05 UTC)
In effect from
Feb 9, 2014, 2:00 PM PST
Expired
Feb 11, 2014, 3:00 AM PST
In force
37 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

072 
WWUS76 KLOX 091705
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
905 AM PST SUN FEB 9 2014

CAZ039-052-100200-
/O.NEW.KLOX.WI.Y.0009.140209T2200Z-140211T1100Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
905 AM PST SUN FEB 9 2014

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 3 AM PST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY FOR THE SANTA BARBARA COUNTY MOUNTAINS AND SOUTH
COAST. THIS ADVISORY IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 3
AM PST TUESDAY.

* WINDS...NORTHWEST TO NORTH WINDS WILL INCREASE TO 15 TO 30 MPH
  WITH GUSTS UP TO 45 MPH THIS AFTERNOON AND CONTINUE FOR PERIODS
  THROUGH EARLY TUESDAY MORNING.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE
  HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN
  MARCOS PASS...AND BELOW THE HILLS OF MONTECITO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

HALL
6 follow-up statements
134 
WWUS76 KLOX 092156
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
156 PM PST SUN FEB 9 2014

CAZ053-054-100600-
/O.EXB.KLOX.WI.Y.0009.140210T0200Z-140210T1800Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
156 PM PST SUN FEB 9 2014

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 10 AM PST
MONDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY FOR LOS ANGELES AND VENTURA COUNTY MOUNTAINS. THIS
ADVISORY WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM PST
MONDAY.

* WINDS...NORTHWEST TO NORTH WINDS WILL INCREASE TO 20 TO 30 MPH
  WITH GUSTS UP TO 45 MPH THIS EVENING AND CONTINUE FOR PERIODS
  THROUGH AT LEAST MONDAY MORNING.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE
  INTERSTATE 5 AND HIGHWAYS 138...ESPECIALLY NEAR THE TEJON PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ039-052-100600-
/O.CON.KLOX.WI.Y.0009.140209T2200Z-140211T1100Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
156 PM PST SUN FEB 9 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY...

* WINDS...NORTHWEST TO NORTH WINDS WILL CONTINUE TO INCREASE TO 15
  TO 30 MPH WITH GUSTS UP TO 45 MPH THIS AFTERNOON AND CONTINUE
  FOR PERIODS THROUGH EARLY TUESDAY MORNING.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE 
  HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN 
  MARCOS PASS...AND BELOW THE HILLS OF MONTECITO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

HALL
084 
WWUS76 KLOX 100402
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
802 PM PST SUN FEB 9 2014

CAZ039-052-101215-
/O.CON.KLOX.WI.Y.0009.000000T0000Z-140211T1100Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
802 PM PST SUN FEB 9 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY...

* WINDS...AREAS OF NORTHWEST TO NORTH WINDS WILL INCREASE TO 15 TO
  30 MPH WITH GUSTS UP TO 45 MPH TONIGHT...THEN CONTINUE THROUGH
  EARLY TUESDAY MORNING. THESE WINDS WILL BE STRONGEST THROUGH AND
  BELOW THE SANTA YNEZ RANGE IN THE EVENING HOURS.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE 
  HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN 
  MARCOS PASS...AND BELOW THE HILLS OF MONTECITO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ053-054-101215-
/O.CON.KLOX.WI.Y.0009.000000T0000Z-140210T1800Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
802 PM PST SUN FEB 9 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST MONDAY...

* WINDS...AREAS OF NORTHWEST TO NORTH WINDS WILL INCREASE TO 20 TO
  30 MPH WITH GUSTS UP TO 45 MPH TONIGHT THEN CONTINUE THROUGH
  MONDAY MORNING. THESE WINDS WILL BE STRONGEST THROUGH THE
  INTERSTATE 5 CORRIDOR.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE 
  INTERSTATE 5 AND HIGHWAYS 138...ESPECIALLY NEAR THE TEJON PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

HALL/RK
939 
WWUS76 KLOX 101139
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
339 AM PST MON FEB 10 2014

CAZ039-052-101945-
/O.CON.KLOX.WI.Y.0009.000000T0000Z-140211T1100Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
339 AM PST MON FEB 10 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY...

* WINDS...AREAS OF NORTHWEST TO NORTH WINDS 15 TO 25 MPH WITH
  GUSTS UP TO 45 MPH WILL CONTINUE THROUGH EARLY TUESDAY MORNING.
  THESE WINDS WILL BE STRONGEST THROUGH AND BELOW THE SANTA YNEZ
  RANGE IN THE EVENING HOURS.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE 
  HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN 
  MARCOS PASS...AND BELOW THE HILLS OF MONTECITO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ053-054-101800-
/O.CON.KLOX.WI.Y.0009.000000T0000Z-140210T1800Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
339 AM PST MON FEB 10 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING...

* WINDS...AREAS OF NORTHWEST TO NORTH WINDS 20 TO 30 MPH WITH
  GUSTS UP TO 45 MPH WILL CONTINUE THROUGH MID MORNING. THESE
  WINDS WILL BE STRONGEST THROUGH THE INTERSTATE 5 CORRIDOR.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE 
  INTERSTATE 5 AND HIGHWAYS 138...ESPECIALLY NEAR THE TEJON PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

ASR
977 
WWUS76 KLOX 101637
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
837 AM PST MON FEB 10 2014

CAZ053-054-101745-
/O.CAN.KLOX.WI.Y.0009.000000T0000Z-140210T1800Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
837 AM PST MON FEB 10 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE WIND ADVISORY.

NORTHWEST WINDS 15 TO 25 MPH WITH LOCAL GUSTS TO 35 MPH WILL
CONTINUE THROUGH EARLY AFTERNOON.

$$

CAZ039-052-110200-
/O.CON.KLOX.WI.Y.0009.000000T0000Z-140211T1100Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
837 AM PST MON FEB 10 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY...

* WINDS...AREAS OF NORTHWEST TO NORTH WINDS 15 TO 25 MPH WITH 
  GUSTS UP TO 45 MPH WILL CONTINUE THROUGH EARLY TUESDAY 
  MORNING. THESE WINDS WILL BE STRONGEST THROUGH AND BELOW THE 
  SANTA YNEZ RANGE IN THE EVENING HOURS.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE 
  HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN 
  MARCOS PASS...AND BELOW THE HILLS OF MONTECITO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

MW
640 
WWUS76 KLOX 110201
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
601 PM PST MON FEB 10 2014

CAZ039-052-111100-
/O.CON.KLOX.WI.Y.0009.000000T0000Z-140211T1100Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
601 PM PST MON FEB 10 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY...

* WINDS...AREAS OF NORTHWEST TO NORTH WINDS 15 TO 25 MPH WITH 
  GUSTS UP TO 45 MPH WILL CONTINUE THROUGH EARLY TUESDAY 
  MORNING. THESE WINDS WILL BE STRONGEST THROUGH AND BELOW THE 
  SANTA YNEZ RANGE IN THE EVENING HOURS.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE 
  HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN 
  MARCOS PASS...AND BELOW THE HILLS OF MONTECITO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

MW/SIRARD
778 
WWUS76 KLOX 111103
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
303 AM PST TUE FEB 11 2014

CAZ039-052-111215-
/O.EXP.KLOX.WI.Y.0009.000000T0000Z-140211T1100Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
303 AM PST TUE FEB 11 2014

...WIND ADVISORY HAS EXPIRED...

WINDS HAVE DIMINISHED AND ARE NO LONGER MEETING WIND ADVISORY
CRITERIA. LOCAL GUSTS TO 30 MPH WILL CONTINUE THROUGH MID MORNING.
THERE IS A CHANCE ADVISORY LEVEL WINDS WILL RETURN LATER THIS EVENING.

$$

ASR/DB

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Feb 9, 3:40 AM PST, 5 hours 25 minutes earlier.

Area forecast discussion, Feb 9, 3:40 AM PST, 5 hours 25 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
340 AM PST SUN FEB 9 2014

.SYNOPSIS...

MOIST ONSHORE FLOW AHEAD OF A WEAK FRONT TO THE NORTH WILL BRING
SHOWERS AND DRIZZLE TO MUCH OF THE AREA THROUGH MONDAY MORNING. .
WARMING AND DRYING IS EXPECTED FOR MONDAY AND TUESDAY FOLLOWING THE
PASSAGE OF THE FRONT. WARM AND DRY WEATHER WILL CONTINUE INTO NEXT
WEEKEND.

&&

.SHORT TERM (TODAY-TUE)...
6000 FOOT MOIST LAYER EMBEDDED IN WESTERLY FLOW WILL BRING MOSTLY
CLOUDY SKIES AND PERIODS OF LIGHT RAIN TO THE COASTAL SECTIONS FROM
SLO TO VTA COUNTY. SLO COUNTY WILL SEE THE MOST FREQUENT SHOWERS AS
WELL AS THE MOST TOTAL RAINFALL WITH DIMINISHING RAIN EPISODES AND
TOTAL RAINFALL AMOUNTS FROM SBA TO VTA COUNTY. THE FOOTHILLS WILL
RECEIVE THE MOST RAIN. L.A. COUNTY WILL ONLY SEE DRIZZLE TODAY. 580
DM HGTS OVERHEAD WILL KEEP OVERNIGHT LOWS PLEASANTLY WARM AND WILL
ALSO BRING HUMID HIGHS IN THE LOWER TO MID 60S ACROSS THE CSTS AND
VLYS. THE ANTELOPE VLY WILL BE DRY AND WILL EVEN SEE SOME SUNSHINE
WITH MAX TEMPS IN THE UPPER 60S. SNOW LEVELS WILL BE ABOVE 7000
FEET.

RAINFALL IS EXPECTED TO BE LESS THAN ONE TENTH OF AN INCH ACROSS LOS
ANGELES COUNTY...BETWEEN A TENTH AND A THIRD OF AN INCH ACROSS
VENTURA COUNTY...BETWEEN ONE TENTH AND ONE HALF OF AN INCH ACROSS
SANTA BARBARA COUNTY...AND A QUARTER TO THREE QUARTERS OF AN INCH
ACROSS SAN LUIS OBISPO COUNTY. SOME FOOTHILL AREAS IN SAN LUIS
OBISPO COUNTY COULD SEE AS MUCH AS AN INCH AND QUARTER OF ADDITIONAL
RAINFALL.

THE MOISTURE PLUME MOVES SOUTHWARD OVERNIGHT AND WILL LIKELY BRING A
PERIOD OF STEADY LIGHT RAIN TO MOST COASTAL...VLY...AND COASTAL
SLOPE AREAS SOMETIME OVERNIGHT. THE RAIN WILL BEGIN TO DIMINISH OVER
SLO COUNTY AROUND MID NIGHT AS THE MOISTURE MOVES SOUTHWARD THIS
DRYING TREND WILL THEN MOVE TO THE SE AND BY DAWN MOST AREAS WILL BE
RAIN FREE SAVE THE NORTH SLOPES WHICH WILL HAVE CLOUDS AND SHOWERS
AS A RESULT OF NORTHERLY UP SLOPE WINDS.

CLOUDS WILL DECREASE THROUGH THE DAY ON MONDAY AS AN UPPER HIGH
BUILDS IN FROM THE SW. GOOD NORTHERLY PRESSURE GRADIENTS SET UP AND
THE NORTH-SOUTH ORIENTED PASSES AND CANYONS WILL SEE SOME GUSTY
WINDS. MAX TEMPS WILL REMAIN SLIGHTLY BELOW NORMAL WITH COAST AND
VLYS MAX TEMPS IN THE MID 60S WITH A FEW UPPER 60 READINGS TOSSED IN,

ON TUESDAY MORNING MODERATE NORTHERLY SFC GRADIENTS WILL COMBINE
WITH NW FLOW ALOFT TO PRODUCE A DECENT NORTH WIND EVENT FOR THE MTNS
AND AREAS BLO N-S PASSES AND CANYONS IN THE CSTS AND VLYS. THE
COMBINATION OF SUNSHINE AND OFFSHORE FLOW WILL ALLOW FOR A NICE WARM
UP. THE CST AND VLYS WILL REACH INTO THE LOWER TO MID 70S.

.LONG TERM (WED-SAT)...
ODDLY PERSISTENT RIDGING PATTERN WILL DOMINATE THE WEATHER FOR THE
XTND PERIOD. HGTS WILL BE CLOSE TO 580 DM THRU THE PERIOD. THERE
WILL BE PERSISTENT OFFSHORE FLOW FROM THE NORTH AND NEUTRAL FLOW
FROM THE EAST (OR WEST...YOU CHOOSE) SKIES WILL BE MOSTLY CLEAR AND
COASTAL AND VLY MAX TEMPS WILL START OUT IN THE LOWER TO MID 70S WED
BUT WILL JUMP IN THE MID 70S TO LOWER 80S BY THU AND THEN WILL
REMAIN THAT WAY THROUGH SAT.

&&

.AVIATION...

09/1130Z

LOW TO MODERATE CONFIDENCE OVERALL IN THE 12Z TAFS DUE TO
FLUCTUATIONS IN CIGS AND VSBY WITH THE ONGOING WEATHER SYSTEM.
COASTAL LOCATIONS FROM KOXR AND NORTHWARD AND KPRB ARE LIKELY TO
HAVE PERIODS OF LIGHT RAIN INTO THE EARLY MORNING HOURS AND HAVE A
25 PERCENT CHANCE OF VLIFR THROUGH 20Z... OTHERWISE IFR TO MVFR
CONDITIONS ARE EXPECTED THROUGH THE FORECAST PERIOD.

COASTAL LOCATIONS SOUTH OF KOXR HAVE A 20 PERCENT CHANCE OF IFR
CONDITIONS AND LIGHT RAIN THROUGH 20Z... OTHERWISE MVFR TO VFR
CONDITIONS ARE EXPECTED THROUGH THE FORECAST PERIOD.

INLAND LOCATIONS ARE MVFR TO VFR CONDITIONS WITH A 10 PERCENT
CHANCE OF IFR CONDITIONS AND LIGHT PRECIPITATION THROUGH 20Z...
OTHERWISE VFR CONDITIONS ARE EXPECTED THROUGH THE REMAINDER OF THE
FORECAST PERIOD.

KLAX...
MODERATE CONFIDENCE OVERALL IN THE 12Z TAF WITH THE REDUCED
CONFIDENCE DUE TO FLUCTUATIONS IN CIGS AND VSBY WITH THE ONGOING
WEATHER SYSTEM.  A 20 PERCENT CHANCE OF IFR CONDITIONS AND LIGHT
RAIN THROUGH 20Z... OTHERWISE MVFR TO VFR CONDITIONS ARE EXPECTED
THROUGH THE FORECAST PERIOD.

KBUR...
MODERATE CONFIDENCE OVERALL IN THE 12Z TAF WITH THE REDUCED
CONFIDENCE DUE TO FLUCTUATIONS IN CIGS AND VSBY WITH THE ONGOING
WEATHER SYSTEM.  MVFR TO VFR CONDITIONS AND A 10 PERCENT CHANCE OF
IFR CONDITIONS AND LIGHT PRECIPITATION THROUGH 20Z... OTHERWISE VFR
CONDITIONS ARE EXPECTED THROUGH THE REMAINDER OF THE FORECAST
PERIOD.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).
GALE WATCH (SEE LAXMWWLOX).

&&

PUBLIC...RORKE
AVIATION...KJ
SYNOPSIS...SUKUP

WWW.WEATHER.GOV/LOSANGELES

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 8, 8:50 PM PSTSmall Craft AdvisoryLOX6 days

Nearby

Wind Advisories in California, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.